# SDR HYIA20150904001

- Difficulty date: August 27, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- Aircraft time: 40,281 hours, 51,687 cycles
- Engine: Pwa PW121
- Engine time: 37,402 hours, 47,207 cycles
- Propeller: Hamstd 14SF5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898436010
- Part serial: 88111381
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: R
- Precautionary procedure: H

## Discrepancy

AFTER GO AROUND, ECU 1 FAULTED.  ECU 1 WAS TURNED OFF IAW QRH.  ON BASE TO FINAL, LT TORQUE WENT TO 100% & LT NP WENT INTO CAUTION, NR 1 ECU.  CLEANED CONNECTOR, PERFORMED ENG RUN-UP & FOUND TO BE OK IAW MM JIC 73-23-61 RAI 10000.   AFTER INITIAL DISCREPANCY CORRECTED, CREW STATED THEY MIGHT HAVE EXCEEDED EXTENSION LIMITS FOR LG & FLAPS.  PERFORMED FLAP & LG EXTENSION OVER SPEED INSPECTIONS IAW MM.  IAW DFDR DOWNLOAD IT WAS DISCOVERED NR 1 ENG HAD SUSTAINED AN OVER TORQUE OF 126.2% FOR 41 SECONDS.  PERFORMED ENG & PROPELLER OVER TORQUE INSPECTIONS IAW MM.  NO FURTHER DISCREPANCIES FOUND.
